# SDR AALA202509126241

- Difficulty date: September 7, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N3014R
- Make and model: Airbus A319-115
- Aircraft serial: 5842
- Aircraft time: 32,207 hours, 15,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Miswired
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LAST AISLE CEILING EMERGENCY LIGHT DOES NOT ILLUMINATE. MAINTENANCE FOUND LIGHT ASSEMBLY ELECTRICAL HOOKUPS INSTALLED INCORRECTLY, SWAPPED CONNECTIONS AND REINSTALLED LIGHT ASSEMBLY, OPS CHECK GOOD IAW AMM 33-51-11-400-001-A.
